# SDR A6WA201240567

- Difficulty date: May 7, 2012
- Submitted: June 8, 2012
- Operation: Air carrier
- Aircraft: N403AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7288
- Aircraft time: 31,504 hours, 28,237 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fs 559-621
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT SIDE FLOOR SILL CORRODED AROUND NUTPLATES FS 559+112, FS 621.  REMOVED AND INSTALLED NEW SERVICEABLE FLOOR SILL AT FS 559+112 TO FS 621 IAW REO 601R-53-61-4497.
